Marcello Bernardara ; Emanuele Macrì ; Benjamin Schmidt ; Xiaolei Zhao - Bridgeland Stability Conditions on Fano Threefolds

epiga:2008 - Épijournal de Géométrie Algébrique, September 1, 2017, Volume 1 - https://doi.org/10.46298/epiga.2017.volume1.2008
Bridgeland Stability Conditions on Fano Threefolds

Authors: Marcello Bernardara ; Emanuele Macrì ; Benjamin Schmidt ; Xiaolei Zhao

We show the existence of Bridgeland stability conditions on all Fano threefolds, by proving a modified version of a conjecture by Bayer, Toda, and the second author. The key technical ingredient is a strong Bogomolov inequality, proved recently by Chunyi Li. Additionally, we prove the original conjecture for some toric threefolds by using the toric Frobenius morphism.


Volume: Volume 1
Published on: September 1, 2017
Submitted on: April 7, 2017
Keywords: Mathematics - Algebraic Geometry,14F05 (Primary), 14J30, 18E30 (Secondary)


Share

Consultation statistics

This page has been seen 561 times.
This article's PDF has been downloaded 347 times.